# SDR 20000623AP001

- Difficulty date: April 21, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N64320
- Make and model: Boeing 727231
- Aircraft serial: 20053
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 431 - EWR - FORWARD RIGHT EMERGENCY FLASHLIGHT BATTERY LOW.  REPLACED RIGHT FORWARD BATTERY.  (M)
